MAUDE Adverse Event Report: CORIN LTD TAPERFIT; TAPERFIT HIP STEM

CORIN LTD TAPERFIT; TAPERFIT HIP STEM
Model Number 588.3803
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Fall (1848)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient followed correct post-op protocol, how many falls did the patient have and what were they doing at the time of the falls and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity revision of the stem, ecima insert and modular head after approximately 2 years and 1 month due to loosening of the stem (patient had multiple falls).
 
Additional Manufacturer Narrative
Per -(b)(4) final report: additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient followed correct post-op protocol, how many falls did the patient have and what were they doing at the time of the falls and an update on the patient post revision, was requested in order to progress with the investigation of this event, however, none of this information was provided.It was reported that the patient is osteoporotic and had multiple falls post primary leading to the stem loosening.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have caused or contributed to this event.Based on the available information, no further investigation can be conducted and the root cause has been concluded to be patient related conditions.The patient is osteoporotic and had multiple falls post primary surgery which resulted in the loosening of the taperfit stem and the subsequent revision.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Taperfit / trinity dual mobility revision of the stem, ecima insert and modular head after approximately 2 years and 1 month due to loosening of the stem (patient had multiple falls).

Brand Name
TAPERFIT
Common Device Name
TAPERFIT HIP STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22126224
Report Number9614209-2025-00513
Device Sequence Number7292376
Product Code JDI
UDI-Device Identifier05055343868478
UDI-Public05055343868478
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142761
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number588.3803
Device Catalogue NumberNOT APPLICABLE
Device Lot Number503297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY COCR MODULAR HEAD: E321.128, (B)(6).; TRINITY COCR MODULAR HEAD: E321.128, (B)(6).; TRINITY DM ECIMA INSERT: 325.03.040, (B)(6).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale